# SDR AALA20120823001

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 39,635 hours, 16,116 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER PORTION WORN.  INSTALLED NEW SKIN PER ESO 60654.
